# SDR VTZA96082

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 31518217
- Condition: Failed
- Location: Baggage Door
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT NR 6236 - IAD-ELM - DURING TAXI FOR TAKEOFF, RETURNED TO GATE DUE TO THE POD DOOR WARNING LIGHT ILLUMINATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE VERIFIED THAT THE DOOR WAS CLOSED AND OPENED DMI NR 04019 IAW MEL 52-1.  MAINTENANCE LATER CLEARED DMI NR 04019 ON 02-19-96, BY REPLACING THE MICROSWITCH PLUNGER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
